Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 80, NWS Green Bay, WI

October 28, 2017

NWS Green Bay, WI issued this small craft advisory at Oct 28, 2017, 3:40 AM CDT. It took effect at Oct 28, 2017, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2017, 3:40 AM CDT (08:40 UTC)
In effect from
Oct 28, 2017, 1:00 PM CDT
Expired
Oct 28, 2017, 9:00 PM CDT
In force
8 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

922 
WHUS73 KGRB 280840
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 AM CDT SAT OCT 28 2017

LMZ541-281645-
/O.EXP.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/
/O.NEW.KGRB.SC.Y.0080.171028T2000Z-171029T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
340 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS 
MORNING THEN A NEW SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS 
AFTERNOON TO 9 PM CDT THIS EVENING......

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING. 

* WINDS...WINDS TURNING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS
  THIS AFTERNOON. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN
  DOOR COUNTY DOOR. 

* WAVES...SUBSIDING 2 TO 4 FEET THIS MORNING THEN BUILDING TO 3 TO
  5 FEET THIS AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-280945-
/O.EXP.KGRB.SC.Y.0079.000000T0000Z-171028T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
340 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

WINDS WILL TURN NORTHWEST THIS MORNING AND INCREASE TO 10 TO 20
KNOTS.  

$$

LMZ521-281645-
/O.NEW.KGRB.SC.Y.0080.171028T2000Z-171029T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
340 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING. 

* WINDS...WINDS TURNING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS
  THIS AFTERNOON. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN
  DOOR COUNTY DOOR. 

* WAVES...SUBSIDING 2 TO 4 FEET THIS MORNING THEN BUILDING TO 3 TO
  5 FEET THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
776 
WHUS73 KGRB 280916
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
416 AM CDT SAT OCT 28 2017

LMZ542-543-281730-
/O.EXA.KGRB.SC.Y.0080.171028T2000Z-171029T0200Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
416 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING. 

* WINDS...TURNING NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS
  AFTERNOON.
 
* WAVES...2 TO 3 FEET. WAVES HIGHER TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-281730-
/O.CON.KGRB.SC.Y.0080.171028T2000Z-171029T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
416 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM CDT THIS EVENING...

* WINDS...WINDS TURNING NORTHWEST AND INCREASING TO 15 TO 25 
  KNOTS THIS AFTERNOON. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD 
  NORTHERN DOOR COUNTY DOOR. 

* WAVES...SUBSIDING 2 TO 3 FEET THIS MORNING THEN BUILDING TO 3 
  TO 5 FEET THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
845 
WHUS73 KGRB 281529
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 AM CDT SAT OCT 28 2017

LMZ522-282330-
/O.EXB.KGRB.SC.Y.0080.171028T1800Z-171029T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1029 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE
  THIS MORNING INTO THE AFTERNOON. 

* WAVES...1 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-282330-
/O.EXT.KGRB.SC.Y.0080.171028T1800Z-171029T0000Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1029 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE
  THIS MORNING INTO THE AFTERNOON. 

* WAVES...1 TO 3 FEET. WAVES HIGHER TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-282330-
/O.EXT.KGRB.SC.Y.0080.171028T1800Z-171029T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1029 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS LATE THIS MORNING AND 
  AFTERNOON. A FEW GUSTS TO 30 KNOTS POSSIBLE TOWARD NORTHERN DOOR
  COUNTY DOOR.
 
* WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON. HIGHEST WAVES
  NORTH OF CHAMBERS ISLAND AND TOWARD THE OPEN WATERS OF LAKE
  MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
374 
WHUS73 KGRB 282028
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CDT SAT OCT 28 2017

LMZ522-542-543-290000-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-171029T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
328 PM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS
  WILL DISSIPATE THIS EVENING. 

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-290200-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-171029T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
328 PM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS
  POSSIBLE TOWARD NORTHERN DOOR COUNTY DOOR. WINDS WILL BEGIN TO
  DECREASE IN THE LATE EVENING.

* WAVES...3 TO 5 FEET. HIGHEST WAVES NORTH OF CHAMBERS ISLAND AND
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL DECREASE TO
  1 TO 3 FEET BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
598 
WHUS73 KGRB 290022
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
722 PM CDT SAT OCT 28 2017

LMZ522-542-543-290130-
/O.EXP.KGRB.SC.Y.0080.000000T0000Z-171029T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
722 PM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

HAZARDOUS CONDITIONS HAVE SUBSIDED FOR SMALL CRAFT.

$$

LMZ521-541-290200-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-171029T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
722 PM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS 
  POSSIBLE TOWARD NORTHERN DOOR COUNTY DOOR. WINDS WILL BEGIN TO 
  DECREASE IN THE LATE EVENING. 

* WAVES...3 TO 5 FEET. HIGHEST WAVES NORTH OF CHAMBERS ISLAND 
  AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL 
  DECREASE TO 1 TO 3 FEET BY MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 2:53 AM CDT, 47 minutes earlier.

Area forecast discussion, Oct 28, 2:53 AM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
253 AM CDT Sat Oct 28 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Sunday
Issued at 252 AM CDT Sat Oct 28 2017

Snow or snow mix trends this morning with a slowly departing low
pressure system the primary forecast issue.

Available snow reports early this morning and a few web cams
indicate accumulating snow confined to Vilas County while roads
were wet for locations to the south. Anticipate snow accumulating
on grassing areas over the rest of north central Wisconsin and
parts of central Wisconsin. Short term models continue to produce
lake enhanced snow bands over far north central Wisconsin for the
morning hours as winds turn more toward the favorable direction.
Locally one to three additional accumulation likely across
snowbelt of Vilas County. Will let the warning for Vilas continue
this morning as additional snowfall may produce warning snow over
the far northwest.

Precipitation will come to an end from southwest to northeast
today as the nearly stacked low pressure system drifts northeast
of the area.

Clearing skies tonight with a cold dry air mass will settle into
the area tonight. Overnight lows will fall into the 20s for most
locations.

Any clearing Sunday morning will be brief as clouds quickly move
back in ahead of the next low pressure region approaching from
the Northern Plains and south central Canada. Height 850 mb
temperatures will start out cold Sunday with surface dewpoints in
the 20s. So precip type may be more light snow, especially across
the north where max temperatures will struggle to climb into the
mid or upper 30s.

.LONG TERM...Sunday Night Through Friday
Issued at 252 AM CDT Sat Oct 28 2017

Focus of this forecast continues to revolve around precip chances in
an active pattern over the next week.  Will use a ecmwf/gfs blend.

Sunday night through Monday night...Another strong shortwave will
dig across the western Great Lakes on Sunday night.  Moisture will
be in short supply, but indications from models suggest that a
narrow corridor of deeper moisture will move across the region
during the evening, and provide a quick hitting band of light rain
and snow.  A deep dry slot will then shut down precip for awhile
after midnight before deeper moisture arrives from northwest to
southeast beneath cyclonic flow on Monday.  The most persistent
precip should occur over northern WI where cyclonic flow is the
sharpest.  Think precip will be mostly snow in this area, where an
around an inch of accumulations could occur.  Light precip will
continue mainly across northern WI on Monday night, with another
inch of snow possible.

Rest of the forecast...Some light precip could linger into Tuesday
morning, but cyclonic flow weakens and mid-level moisture departs
through the day.  This could lead to some sunshine during the
afternoon.  Any clearing looks short-lived, however, as clouds are
expected to return on Tuesday night ahead of the next system, with
rain/snow returning on Wednesday and Thursday.  Its possible we
could finally see some sunshine late next week, but with cool temps.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1043 PM CDT Fri Oct 27 2017

Conditions were mainly MVFR/IFR late this evening as a low
pressure system continued to slowly move through the western
Great Lakes. IFR conditions will expand from north-central over
central Wisconsin as mixed rain/snow or snow moves through during
the overnight hours. The heaviest snow and worst flight
conditions will occur over far north central Wisconsin overnight,
and conditions will remain poor in the Lake Superior snow belt
through Saturday morning. Farther east, precipitation will be more
scattered and flight conditions should remain MVFR for most of
the TAF period. After the upper trough and cold front move east
Saturday afternoon, much of northeast and east central WI should
improve to VFR by late afternoon or early evening.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 11 PM this evening to 9 AM CDT Sunday for
WIZ022-038>040-048>050.

Winter Storm Warning until 1 PM CDT this afternoon for WIZ005.
&&

SHORT TERM.....TDH
LONG TERM......MPC
AVIATION.......Kurimski
Hazardous weather outlook, Oct 27, 3:06 PM CDT, 12 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
306 PM CDT Fri Oct 27 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
306 PM CDT Fri Oct 27 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Accumulating snow is likely across north-central and portions of
far northeast Wisconsin from late this afternoon through Saturday
morning. Snow totals of 3 to 10 inches are expected over Vilas
county, with 1 to 3 inches possible over Lincoln, Oneida and
northwest Forest counties. A Winter Storm Warning has been posted
for Vilas county through midday Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

A Freeze Warning has been issued for the Fox Valley and lakeshore
areas late Saturday night into early Sunday morning. This will be
the final frost or freeze headline for the season.

Light accumulating snowfall is possible again Sunday night into
early next week, mainly across north central Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements to the
National Weather Service in Green Bay.

LMZ521-522-541>543-282015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
306 PM CDT Fri Oct 27 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Gusty southwest winds will produce conditions hazardous to small
craft through early this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Conditions hazardous to small craft could also occur on Saturday
afternoon and evening, and again at times during the latter half
of next week.

Kieckbusch/MG

In the hours before

Special weather statement, Oct 27, 10:27 PM CDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1027 PM CDT Fri Oct 27 2017

WIZ005-010>012-018-019-281000-
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
1027 PM CDT Fri Oct 27 2017

...FIRST SNOWFALL OF THE SEASON FOR NORTH CENTRAL WISCONSIN...

A strong storm system is expected to bring the first snowfall of
the season to north central Wisconsin. A Winter Storm warning has
been issued for Vilas county, where accumulations as high as 6 to
10 inches are expected in the Lake Superior snow belt region.
Accumulations of 1 to 3 inches are anticipated for Lincoln, Oneida
and northwest Forest counties.

As the storm system slides into northeast Wisconsin overnight,
cold north winds will cause any remaining mixed rain and snow to
change to all snow. The snow will continue into Saturday then
taper off as the low pressure system departs.

This is the first snowfall of the season, so motorists should
prepare themselves and their vehicles for winter driving
conditions.

Kurimski
Local storm report, Oct 27, 11:16 PM CDT, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1116 PM CDT Fri Oct 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     Snow             Boulder Junction        46.11N 89.63W
10/27/2017  E5.0 INCH        Vilas              WI   Law Enforcement

1116 PM     Snow             Presque Isle            46.25N 89.73W
10/27/2017  E5.0 INCH        Vilas              WI   Law Enforcement

&&

th

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.